# SDR AC2A075803

- Difficulty date: June 12, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 3,447 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 430310461101
- Part serial: ZV9104
- Condition: Ratcheting
- Location: Swashplate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH SWASHPLATE INSTALLED ON ACFT. BEARING FELT RATCHETY.  BEARING WAS THE NEW UPDATED STLYE. REMOVED AND REPLACED BEARING.
